MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER
Model Number XL-115363
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00832.
 
Event or Problem Description
It was reported that the patient had an initial comprehensive reverse shoulder replacement for a proximal humeral fracture a few weeks ago.Subsequently, the patient was revised for a dislocated shoulder.The surgeon noted during the revision procedure, that the humeral tray may not have been positioned correctly on the stem during the initial procedure.No additional patient consequences are known at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11555282
Report Number0001825034-2021-00833
Device Sequence Number19790741
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)250713(10)877090
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model NumberXL-115363
Device Catalogue NumberXL-115363
Device Lot Number877090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
115370 094430 COMP RVS TRAY CO 44MM.; 115370 094430 COMP RVS TRAY CO 44MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;